# SDR MASA200600076

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 17,926 hours, 16,775 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Element
- Part number: 356124310
- Condition: Malfunctioned
- Location: Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6112 PHX - DECLARED AN EMERGENCY DUE TO THE LEFT 14TH STAGE DUCT WARNING.  CREW SHUTDOWN THE ENGINE.  MAINTENANCE REMOVED AND REPLACED THE LT 14TH STAGE SENSE ELEMENTS.
